# SDR UALA2013040502271

- Difficulty date: April 4, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,201 hours, 13,505 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Worn
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC WIRE HARNESS INSULATION WORN AT P62.   REPLACED PIGTAIL AT P62.   OPS CHECKED WITH CART CONTROLLER TESTER,  OPS CHECKED GOOD.
